# SDR AALA202109226004

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 28,436 hours, 11,395 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR NEAR 3L EXIT WILL NOT OPEN OR CLOSE. PUT LAVATORY LEFT DOOR BACK IN ITS TRACK.
